Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Feeling down and unable to concentrate during morning times after changing tablets from Pexep to Mirtax prescribed for panic attacks. Reason?

Hi I am Clint 40 yrs old I use to have panic attacks around 8 years ago until i went to a a doctor. he prescribed me pexep tabs which i started from 20 mg and went up to 40 mg. the medicines were of great and i felt good. but recently i went back to him and asked him to give me something cheaper as pexep 30 mg really got expensive and with age i found that less effect. now he has prescribed me mirtax 7.5 with maxgalan tbs before dinner ever since i started it i am feeling totally druged and and down unable to cosentrate on anything escpecially in the morning. Can you tell me the reason for feeling this ways or what should be done????? Regards Cllint
Asked On : Sat, 22 Dec 2012
Answers:  2 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for your query. The symptom of excessive sleepiness can be attributed to T.Mirtax which is a sedative anti-depressant/anxiolytic and inability to concentrate might be due to anxiety symptoms which have increased following shift in medication. I would suggest you to consult your psychiatrist again and report of the above symptoms since you require a cheaper alternative to T.Paroxetine which at the same is equally effective and free of side-effects. Wish you early recovery.
Dr Sundar Gnanavel
Answered: Sun, 30 Dec 2012
I find this answer helpful
Psychiatrist Dr. Ashish Mittal's  Response

Welcome to HealthcareMagic Public Forum

Your current symptoms occuring due to relapse of anxiety symptoms. If you have responded better to pexep, then it is better to continue pexep in similar doses.

Pexep can be used for years even lifelong without fear of loosing effects. Apart from that stop substance use (if present) and take healthy diet for better benefit from treatment.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor